Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Suboxone Effects

I recently started a suboxone program becuase of an addiction of loratab. I took about 12 a day. The suboxone seems to work but I sweat horribly bad at night and at times when I am just sitting doing nothing. I feel achey and nauseated. Is this the suboxone or am I having underlying withdrawels from the vicodin? Also I feel that I should quit the suboxone. I have been doing it for 4 days. Is that a smart idea? I do not wat to get addicted to suboxone!
7 Responses
Avatar universal
I don't know a whole lot about suboxone but definitely do not quit without help from the doctor/program!  Maybe ask them why you feel this way and see if it's normal.  I could be your body adjusting or like you said, maybe some underlying withdrawals.
Good luck!!!
Avatar universal
Why dont you call your doctor. This is set up mostly for support,,, Your best bet is to call the doctor.  I am sure he is on call,, Instead of waiting for someone to help you figure out a dosage that most of us dont even know about,,, You are more than welcome here if you need support.. Your like the 30th newcomer today, lol... Post whenever you need support...
Avatar universal
http://www.naabt.org
You can get your questions answered here.  There are many SUB users on that site.

JOE
190466 tn?1215888454
hey im glad you took the right steps toward your recovery. I was on sub. for 8mths and sweating is one of the side effects. I do know i found myself dependant on it. My main problem was i went to a quack script dr who gave them to me wrong. he gave me 40 8mg every two weeks with no taper. I do however feel that if i was tapering over a couple mths that i could have gotten off of them. I felt like i needed the sub like i needed the lorcet and i was going nowhere. the pain pills were much cheeper so i got back on them. i finally tried to check myself into a chem. dep. hosp. and w/no ins. i was turned away(6800 for 7 days of detox) they gave me the name of a dr that was also on staff there and said they might see me on an out pat. basis ,He had me take 1 week off of work and put me on 100mg of librium 4 times a day for the first 3 days and tapered me the next 4.also gave me sequeral to sleep, and put me on cymbalta. im almost on day 21 and w/the support of this forum and my family I have been given a second chance and am in total control of my life Hope and prayers Clay TX
Avatar universal
Good for u for getting on Sub. I am trying to get on it too.I really cant answer any of your concerns but I just felt it important to let you know its a start.We all need to support eachother. Yes you do need to call the Dr but you also need to be able to reach out when you are not sure whats going on with your body. Im scared to start it myself because I dont know what to expect but hopefully I can reach out to this forum for help. If we cant do this for eachother than its so much easier to just give up and use again. I know im a new person at this forum but one posting really bothered me and i felt i needed to say this.
Avatar universal
Welcome!!!!
Good for you working hard to beat your addiction. I don't know very much about sub, but I am sure other people here can help you. This board is for support and that goes for any drug you are taking. I hope you return and find all the answers you need. The sweating could be your bodys reaction to not having your pills and should pass.
Bless,
M
Avatar universal
I am on suboxone now as well. This is my 6th day on it. I also used it a year ago, but not doctor prescribed, I just bought it from people I knew and used it. I did end up withdrawling off of it then, but I didn't know how much to use or how to taper. Now I go to an addiction doctor and said he would probably have me on sub for about 3 months. He didn't say anything about being dependent on it, or withdrawling off of it. I think he will slowly taper me off of it so that I won't feel any terrible symptoms and my cravings for everything will be gone completely. Keep with the suboxone and make sure you have a doctor controlling your usage. It's really been helping me get off my oxy addiction.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.